# SDR FXGA201209261272

- Difficulty date: September 26, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 31,192 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TEE WEB ON A FUSELAGE FRAME AT BS 1049. REPAIRED IAW EO 1272.
